# SDR ASAA0944789

- Difficulty date: February 26, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C161216
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR MOUNT FITTING CORRODED.  REMOVED FITTING REVIVED DRILLED AND INSTALLED NEW FITTING ASSY IAW B737 400 MM 20 50 11 912 002.
